Vol. 75, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Sur les suites d’interpolation en plusieurs variables

Denise Amar and Eric Amar

Vol. 75 (1978), No. 1, 15–20
Abstract

We prove that there exists a sequence σ in the polydisc D2 of C2 (resp in the unit ball B2 of C2) such that σ is strongly H2(D2) (resp. H2(B2)) interpolating but not H(D2) (resp. H(B2)) interpolating. These results are corollaries of a result of this kind for the Bergman class A2(D) of the unit disc.

Mathematical Subject Classification 2000
Primary: 32E30
Milestones
Received: 28 January 1976
Revised: 3 May 1977
Published: 1 March 1978
Authors
Denise Amar
Eric Amar